# SDR SWIA201642038

- Difficulty date: March 21, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 25,479 hours, 22,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3867343
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE AT BS 349.5 BETWEEN LBL 41.0, LBL 30.0  HAS EVIDENCE OF CORROSION.  REPLACED CORRODED FLOOR SUPPORT ANGLE, PN 601R38673-43 WITH NEW PART IAW SRM.
